I thought they did listen and then told you it was incredibly dangerous so you decided against it?
haha u thought wrong than
im ready for suicide even now,so i dont care honestly about dangers
i have sodium nitrite ordered for suicide soon
if the demethylating agents works—good
if the demethylating agents dont work—good again
I’m saddened at your position of course.
My message is obviously that you should hold on, there are many things going on in the science of PFS and plans are being looked at for the future. I know that you have a negative view of this, you need not repeat yourself.
Most people see improvement with time.
Holding on is really your only option.
How’s your prep trial going? Please make a thread about it.
If you kill yourself that’s it, there’s no hope, no chance of getting better. As a person who thought about killing himself a few years back due to mental health issues and many other time’s throughout my journey, I’d advise you to hang on, I’ve had my fair share of bad luck, i got PFS on top of everything else, but I’m not giving up. One of my old friends was told she’ll be dead in a year from cancer at age 24, she’s not giving up and refuses to accept she’s going to die, she trialed some new medications with a new doctor recently and is doing well, please don’t give up.
I’m not telling you what to do, I’m just recommending that you hold on because the day all this mess is over, you’ll be glad you hung in there stay strong mate
Tonight I have strong suicidal thoughts…
Living like this is really disturbing
At my worst my head was so messed up, I couldn’t think straight, still can’t at times with brain fog, anhedonia and derealization but i got to the point where death meant nothing to me, I lost all fear, lost all emotion, almost believed maybe dying is the only way to wake up, trust me I’ve gone through some mad stuff in my head, this condition really twists everything, but those feelings do pass and I still get glimpses of what used to matter to me, I know life is very special and I definitely want to be around to experience it again, that feeling keeps me going and my family is very important to me, I’d never leave them and i couldn’t leave my friends, who’d be left to annoy them
I know it is tough, but hang in there. A lot of people improve with time. You are what, 3 months in? You still have a chance to improve. And you might adapt to your condition.
Also, there are a lot of efforts going on to research our problem. You never know, the research could make a breakthrough, a member here may accidently come upon something that works for us, a new drug developed for another condition may help us as well, and so on. You never know what may wait just around the corner. I understand that living like this is not fun and there is no guarantee that it will get better. But I remember what life used to be like and I want to experience it again. I will wait as long as I can to do so.
5 Months. They are one of the most serious cases and I have not taken finasteride.
Friends I go to sleep so I turn off my brain…
it’s the only time of day where I have peace and I do not suffer …
tnx guys,but no thanks…
Let’s add Spironolactone to your list - unless you have prostate cancer, you should never ever touch that shit.
Today I read that it should not be prescribed to premenopausal women at all, I don’t know why I took it, the way the endocrinologist recommended this to me, was like an innocent drug for fluid retention that works on your hair follicles and acne. I will forever curse the day I took my first pill.
Then again - I see there are thousands young women getting this prescribed in the USA by dermatologists and endocrinologists to treat acne and nothing happens to them. I only saw one really bad opinion. What happened to antibiotics, retinoids topically, good diet, etc., where is this idea coming from to mess with people’s hormones just like that? Is this an advancement in medicine? Thank you very much for something like that.
Mine is not from ketaconazole gel. Its either from caloric restriction or Lamisil
We are indeed victims of bad luck, in addition to bad medicine. A good friend has been taking spiro for years to combat effects of PCOS and has stated numerous times that she has no side effects from it. I even mentioned the PFS-like symptoms I had from Accutane, and she confirmed that she had no such side-effects from spiro. She said, if anything, it increased her libido.
I used ssri about 4 years without any problem.
On august 2018, my neurologist advised me to take 5htp. I took 200mg for “just” 9 days… My life is ruined.
I’ve almost all symptoms of PFS.
Really? SSRI+5htp gave you symptoms?
I’m really sorry to hear that you’ve been affected in this way.
Could you write up a member story, please. Click + / new topic and then choose member stories and a template should pop up.
Sorry my bad English… I will do it.
Your English is great, don’t worry! If you want to, make a post with your story in Italian, the forum will translate it for people reading (if you are struggling with some English posts here, click the “globe” button next to the heart/like icon and it will translate it to Italian for you. It’s not perfect, but it’s useful).
We also have a new Italian language folder: